# SDR AALA2018060769013

- Difficulty date: June 4, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N987AM
- Make and model: Airbus A321-231
- Aircraft serial: 7079
- Aircraft time: 5,669 hours, 2,199 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lens
- Part number: 9EL40883301
- Condition: Missing
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE PRESSURE LENS MISSING.  REPLACED THE SLIDE LENS IAW AMM 25-62-00.
